# SDR 95ZZZX6899

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AL
- Make and model: Bell 206L-3
- Aircraft serial: 51429
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450117
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT INSPECTION, FOUND WORN BEARINGS AND BUSHINGS CAUSING INNER RING AND SLEEVE PLAY.  PARTS REQUIRING REPLACEMENT:  2 EACH 206-010-470-101 BEARINGS, 1 EACH 206-010-459-001 BEARING, 2 EACH 206-010-421-001 BUSHINGS, 2 EACH 206-010-421-003 BUSHINGS, 2 EACH 206-010-441-001 BEARINGS.
